# SDR SIMA20220902004

- Difficulty date: September 2, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000619
- Aircraft time: 14,990 hours, 9,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17005663005
- Condition: Corroded
- Location: Rh Floor Sill Fr
- Component: Sill,Right Floo
- Component part number: 17005663005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-27 CORROSION ON RH FLOOR SILL BETWEEN FRAMES 13-14 (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED SERVICEABLE R/H FLOOR SILL BETWEEN FRAMES 13-14 IAW EMB-175 SRM 51-40-08, SRM 51-21-01
